# SDR CA060203003

- Difficulty date: January 29, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,826 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Mlg
- Component: Landing Gear, Piper, 4550402
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN LANDING GEAR WAS SELECTED ON APPROACH THE LT GEAR DOWN AND LOCKED LIGHT DID NOT COME ON.  CREW CHECKED THE BULB AND NOTIFIED AIR RADIO OF THE SITUATION. A FLY PAST WAS CARRIED OUT AND THE GEAR WAS CONFIRMED TO BE DOWN AND LOCKED. THE AIRCRAFT LANDED AND THE GEAR WAS INSPECTED FOR THE PROBLEM, A BROKEN WIRE WAS IDENTIFIED AND REPAIRED. (TC NR 20060203003)
